are swollen. What do I do? I have tried several shots and they all make me very sick... besides Copaxone which I was allergic too. I cannot stand the shots anymore because they are too painful and it kills me to inject myself with something I know is going to make me sick. Any advice would be good. because it is a new drug even the doctors who perscribe it dont know and that scares me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ever since I started taking daily copaxone shots, my skin has an itchy, ugly, never ending rash, mostly on my lower extremeties. It may look similar ...
1 answer • 14 Apr 2011
I am currently using Copaxone and have a $50 monthly copay, but have heard that the copay/cost for Gilenya is very expensive. Please advise.
1 answer • 3 Jun 2011
I am in secondary ms and I don't want to relapse but feel the huge rash and weight gain is a problem.
0 answers • 30 Nov 2011
... around my throat by my windpipe and a little higher could it be a reation?
1 answer • 21 Feb 2013
... finished the course six days ago and the rash has been getting steadily worse, and is now up my arms and legs. It doesn't hurt but looks ...
1 answer • 27 Apr 2014